# SDR SWAA982316

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 1 Le Flap
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO NR 1 KREUGER FLAP TRANSIT LIGHT LE FLAPS TRANSIT LIGHT ON WHEN FLAPS SELECTED UP RE-CYCLED, NO HELP.  ALL INDICATIONS OK WHEN SELECTED DOWN.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  FOUND GROUND WIRE TO NR 1 KREUGER FLAP BROKEN.  INSTALLED NEW GROUND TERMINAL END PER BOEING MM.  NO DEFECTS NOTED.
